News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Liver Diseases

Question: Need help understanding


 mamvan - Sat Jun 05, 2004 4:37 pm

:?: I have many problems, I have crohn's disease, RA, fibroid tumurs, ovarian cyst, and a blood clotting disorder, Now I have been having alot of pain in the upper right side near ribs. It feels like something is very swelled, I have just had a ct done, and it said that the liver is diffusely hypodense, consistent with diffuse fatty infiltration. no definite focal liver lesions. I have had my gallbladder removed. there is a nonaneurysmal appearance of abdominal aorta and iliac arteries. I also have a vena cava filter in.
It also says Grossly, the contrast opacified gut is unremarkable. there is scattered colonic diverticula,
There is symmetric enhancement of the kidneys as well as symmetric excretion. Maybe ovarian cyst measured at 3.6 x 2.8
All I was told is that I need a ultra sound to make sure of the cyst. and that I have fatty liver. I am on many meds, Remicade, Entocort, Asacol, Immuran, altase, Coumidine, potassium, lasix. I have alot of swelling in limbs, start to see a lympodema clinic. My clotting is to were I need 12.5mg for 3 days and 10mg for 4 days of the week. been that for months. They say I have a defiency of protein S. They say the border line is 60 and I am at 64, so that is the reason why I am having problems. I am 45ys old female, why have I not seen any problems with this before. I had superfical blood clots but that is it till about 1 yr ago. Testing my kidney's now have blood in urine. Get very tired very easy. I know that this is alot and not much info but should I be more concerned than they seem to be Could I have liver problem :
 Dr. Russell M - Mon Jun 07, 2004 6:55 am

User avatar Hi!

I see that you are suffering from multiple problems. I find that you are more concerned about your liver currently. In that context, do you have history of alcohol intake?

I did find out that one of the drugs you take, called Coumadin, could in fact bring about fatty liver. A fatty liver per se is benign, but combined with inflammation, it may progress to liver fibrosis and cirrhosis, and may result in liver-related debility.

I also feel that your case needs discussion with experts in the field, and encourage you to be open with your fears and discuss with your care providers.

Praying for the strength to fight all ailments,

bill
 mamvan - Mon Jun 07, 2004 5:42 pm

I do not drink, but I am also concerned about the cyst, I went to thearpy today for the first time for the edma. It was very interesting, she said that I had alot of edma and there was alot of pockets that was feeled. With all the problems in the family, I do not understand why they did not just give me a hysterectemy. I sure want one, and I do not understand why I need to stay on the provera with me not bleeding anymore. It just gives me alot of cramps. Plus I heard that it causes breast cancer also. Is there anything that I should really be concerned about. Thank you so much for helping. Could there be other reason why the clotting, and if not, then why did it take so long to show up is I have had this since birth.?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here